# SDR DJFA2011007

- Difficulty date: January 15, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N308MJ
- Make and model: Emb EMB-500
- Aircraft serial: 50500008
- Aircraft time: 462 hours, 293 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536900
- Condition: Cracked
- Location: Lt Engine
- Part time: 462 hours, 293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REPETATIVE INLET INSP REQUIRED BY SB 505-71-0001, MX FOUND MULTIPLE CRACKS ON THE LT ENGINE INLET.  CRACKS WERE REPAIRED IAW THE ACFT MFG INSTRUCTIONS.
